# SDR HALA2016062900263

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 51,707 hours, 9,353 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755359C
- Part serial: L0153
- Condition: Unknown
- Part time: 6,828 hours, 1,316 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, HUNG START RT ENGINE, 1ST ATTEMPT.  R & R GENERATOR DRIVE LIGHT ILLUMINATED ON 2ND ATTEMPT WITH SUCCESSFUL START.  R & R IDG IAW AMM 24-11-01, PERFORMED OPS CHECK, GENERATOR SYS CHECKS NORMAL.  OK FOR SERVICE.
